Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Chest congestion, breathlessness. Taken Esomeprazole and Domeperidone for hyperacidity. Allopathy reacted with homeopathy?

I have started with Homeopathic medicine last week for my hyperacidity ,during the process i had slight acidity like burning sensation in my stomach which got carried away to my throat .I thought to again start with Pan 40 ,which again aggravated my acidity I have taking these medicine since 5 days morning and evening before dinner but still no use.Later i went to a gastroentrologist ,he again prescribed me with Esomeprazole ,Domepridone, and Providac.I have started taking these medicine the burning sensation and loose motion have completely subsided but till i have a chest congestion and breathlessness .Please suggest me what should i do know.Iam just concern whether the allopathic is getting affected in my body (bcos of one week treatment from homeopathic ) As before if i took Pan40 even for one day my acidity gets over.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Welcome to Healthcare Magic!
You have had symptoms of gastroesophageal reflux disease. The medications you have taken is for GERD .
Unless examined, it is difficult to say whether the chest congestion you mention is actually the chest discomfort due to GERD or due to respiratory issues.
Continue taking esomeprazole and domperidone for 4 weeks.
If chest congestion and shortness of breath persist , then you may need further evaluation with a chest xray.
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor